MAUDE Adverse Event Report: ZHENJIANG ENRICH HEALTH CORPORATION DRIVE; WALKER

ZHENJIANG ENRICH HEALTH CORPORATION DRIVE; WALKER
Model Number 10220-1WW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a walker by an end user, who stated that "the [handle] bar broke on both ends and sheared off " and she reportedly fell and sustained bruising.The end user reported that she has home health aides to tend to her bruising and she will be scheduling an x-ray.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHENJIANG ENRICH HEALTH CORPORATION
1 west jinqiao rd
yumin community xiaolan
jiangsu 21232 1
CH  212321
MDR Report Key17167329
Report Number2438477-2023-00085
Device Sequence Number5757512
Product Code ITJ
UDI-Device Identifier00822383901145
UDI-Public822383901145
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
Report Date (Section F) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10220-1WW
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/25/2023
Date Report to Manufacturer07/17/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date07/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight111 KG
Date Report Sent to FDA07/10/2023